Advertisement

Reactions Weekly

, Volume 1780, Issue 1, pp 205–205 | Cite as

Leflunomide/methylprednisolone/rituximab

Adenoviral meningoencephalomyelitis with associated adenoviral nephritis and enteritis: case report
Case report
  • 84 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 45-year-old woman developed adenoviral meningoencephalomyelitis with associated adenoviral nephritis and enteritis while receiving immunosuppresive treatment with leflunomide, methylprednisolone and rituximab [dosages not stated; not all routes stated].

The woman had a medical history of migraine (last episode occurred >10 years previously), hypertension, sinusitis (occurred 10 weeks prior to current admission and resolved with doxycycline), depression, anxiety, melanoma, multiple sclerosis and seronegative inflammatory polyarthritis with progressive symptoms. She was admitted to a hospital due to lethargy and decreased verbal output (current admission). Her condition had started deteriorating 13 days prior to the current admission with the development of severe headache as...

Reference

  1. Tunkel AR, et al. Case 31-2019: A 45-year-old woman with headache and somnolence. New England Journal of Medicine 381: 1459-1470, No. 15, 10 Oct 2019. Available from: URL: http://doi.org/10.1056/NEJMcpc1904045 - USACrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations